RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pyatetskii-Shapiro, Ilya Iosifovich

Statistics Math-Net.Ru
Total publications: 59
Scientific articles: 50

Number of views:
This page:1912
Abstract pages:14289
Full texts:6147
References:332

http://www.mathnet.ru/eng/person18923
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/139240

Publications in Math-Net.Ru
2018
1. Ivan Kobyzev, Ilya Shapiro, “Anti-Yetter–Drinfeld Modules for Quasi-Hopf Algebras”, SIGMA, 14 (2018), 098, 10 pp.  mathnet  isi  scopus
1973
2. L. V. Bad'in, E. B. Vul, I. I. Pyatetskii-Shapiro, “Simulation of Inversion in Volvox”, Probl. Peredachi Inf., 9:2 (1973),  107–110  mathnet; Problems Inform. Transmission, 9:2 (1973), 172–175
3. M. E. Novodvorskii, I. I. Pyatetskii-Shapiro, “On zeta-functions of infinite-dimensional representations”, Mat. Sb. (N.S.), 92(134):4(12) (1973),  507–517  mathnet  mathscinet  zmath; Math. USSR-Sb., 21:4 (1973), 499–509
4. M. E. Novodvorskii, I. I. Pyatetskii-Shapiro, “Generalized Bessel models for a symplectic group of rank 2”, Mat. Sb. (N.S.), 90(132):2 (1973),  246–256  mathnet  mathscinet  zmath; Math. USSR-Sb., 19:2 (1973), 243–255
5. I. I. Pyatetskii-Shapiro, I. R. Shafarevich, “The arithmetics of surfaces of type КЗ”, Trudy Mat. Inst. Steklov., 132 (1973),  44–54  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 132 (1973), 45–57
1971
6. I. I. Pyatetskii-Shapiro, I. R. Shafarevich, “A Torelli theorem for algebraic surfaces of type $K3$”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971),  530–572  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:3 (1971), 547–588
7. E. B. Vul, I. I. Pyatetskii-Shapiro, “Simulation of Inversion in Volvox”, Probl. Peredachi Inf., 7:4 (1971),  91–96  mathnet; Problems Inform. Transmission, 7:4 (1971), 347–351
8. N. B. Vasil'ev, I. I. Pyatetskii-Shapiro, “The Classification of One-Dimensional Homogeneous Networks”, Probl. Peredachi Inf., 7:4 (1971),  82–90  mathnet  mathscinet  zmath; Problems Inform. Transmission, 7:4 (1971), 340–346
9. I. I. Pyatetskii-Shapiro, “Interrelations between the Tate and Hodge conjectures for Abelian varieties”, Mat. Sb. (N.S.), 85(127):4(8) (1971),  610–620  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:4 (1971), 615–624
1970
10. I. I. Pyatetskii-Shapiro, “Induced rings and reduction of fields of automorphic functions”, Funktsional. Anal. i Prilozhen., 4:1 (1970),  94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:1 (1970), 86–87
11. I. I. Pyatetskii-Shapiro, “Induced rings and the reduction of fields of Abelian modular functions”, Izv. Akad. Nauk SSSR Ser. Mat., 34:3 (1970),  532–546  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:3 (1970), 536–550
12. B. Kh. Kirshtein, I. I. Pyatetskii-Shapiro, “Invariant subrings of induced rings”, Izv. Akad. Nauk SSSR Ser. Mat., 34:1 (1970),  83–89  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:1 (1970), 85–90
13. M. E. Novodvorskii, I. I. Pyatetskii-Shapiro, “Some remarks on the torsion of elliptic curves”, Mat. Sb. (N.S.), 82(124):2(6) (1970),  309–316  mathnet  mathscinet  zmath; Math. USSR-Sb., 11:2 (1970), 283–289
1968
14. I. I. Pyatetskii-Shapiro, “On reduction modulo a prime of fields of modular functions”, Izv. Akad. Nauk SSSR Ser. Mat., 32:6 (1968),  1264–1274  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:6 (1968), 1213–1222
15. I. I. Pyatetskii-Shapiro, “Discrete subgroups of Lie groups (on the 60th birthday of A. A. Gelfond)”, Tr. Mosk. Mat. Obs., 18 (1968),  3–18  mathnet
16. N. B. Vasil'ev, L. V. Levina, A. M. Leontovich, I. I. Pyatetskii-Shapiro, “Regulation of Numbers in a Population of Dividing Cells”, Probl. Peredachi Inf., 4:3 (1968),  84–91  mathnet; Problems Inform. Transmission, 4:3 (1968), 69–75
17. L. V. Levina, A. M. Leontovich, I. I. Pyatetskii-Shapiro, “A Controllable Branching Process”, Probl. Peredachi Inf., 4:2 (1968),  72–82  mathnet  mathscinet  zmath; Problems Inform. Transmission, 4:2 (1968), 55–64
18. M. E. Novodvorskii, I. I. Pyatetskii-Shapiro, “Infinite-dimensional Abelian varieties and unitary representations of groups”, Mat. Sb. (N.S.), 77(119):1 (1968),  3–20  mathnet  mathscinet  zmath; Math. USSR-Sb., 6:1 (1968), 1–16
1966
19. I. I. Pyatetskii-Shapiro, V. A. Volkonskii, L. V. Levina, A. B. Pomanskii, “An iteration method of solving integer programming problems”, Dokl. Akad. Nauk SSSR, 169:6 (1966),  1289–1292  mathnet
20. I. I. Pyatetskii-Shapiro, I. R. Shafarevich, “Galois theory of transcendental extensions and uniformization”, Izv. Akad. Nauk SSSR Ser. Mat., 30:3 (1966),  671–704  mathnet  mathscinet  zmath
21. L. A. Gutnik, I. I. Pyatetskiĭ-Šapiro, “Maximal discrete subgroups of a unimodular group”, Tr. Mosk. Mat. Obs., 15 (1966),  279–295  mathnet  mathscinet
1965
22. S. G. Gindikin, I. I. Pyatetskii-Shapiro, “The algebraic structure of the field of Siegel modular functions”, Dokl. Akad. Nauk SSSR, 162:6 (1965),  1226–1229  mathnet  mathscinet  zmath
23. V. I. Bryzgalov, I. I. Pyatetskii-Shapiro, M. L. Shik, “On a two-level model of interaction of automata”, Dokl. Akad. Nauk SSSR, 160:5 (1965),  1039–1041  mathnet  zmath
24. I. I. Pyatetskii-Shapiro, “The geometry and classification of bounded homogeneous domains”, Uspekhi Mat. Nauk, 20:2(122) (1965),  3–51  mathnet  mathscinet  zmath; Russian Math. Surveys, 20:2 (1965), 1–48
1964
25. I. M. Gel'fand, M. I. Graev, I. I. Pyatetskii-Shapiro, “Representations of adèle groups”, Dokl. Akad. Nauk SSSR, 156:3 (1964),  487–490  mathnet  mathscinet  zmath
26. I. I. Pyatetskii-Shapiro, “Arithmetic groups in complex domains”, Uspekhi Mat. Nauk, 19:6(120) (1964),  93–121  mathnet  mathscinet  zmath; Russian Math. Surveys, 19:6 (1964), 83–109
27. S. P. Novikov, I. I. Pyatetskii-Shapiro, I. R. Shafarevich, “The main trends of algebraic topology and algebraic geometry”, Uspekhi Mat. Nauk, 19:6(120) (1964),  75–82  mathnet  mathscinet  zmath; Russian Math. Surveys, 19:6 (1964), 67–73
1963
28. I. M. Gel'fand, I. I. Pyatetskii-Shapiro, Yu. G. Fedorov, “Determination of crystal structure by non-local search”, Dokl. Akad. Nauk SSSR, 152:5 (1963),  1045–1048  mathnet  mathscinet
29. I. M. Gel'fand, I. I. Pyatetskii-Shapiro, M. L. Tsetlin, “On certain classes of games and robot games”, Dokl. Akad. Nauk SSSR, 152:4 (1963),  845–848  mathnet  mathscinet  zmath
30. I. I. Pyatetskii-Shapiro, T. S. Zhelankina, V. I. Keilis-Borok, L. G. Pavlova, P. T. Reznyakovskii, “Location of earthquake epicentres by electron computers”, Dokl. Akad. Nauk SSSR, 151:2 (1963),  323–325  mathnet
31. I. M. Gel'fand, I. I. Pyatetskii-Shapiro, “Automorphic functions and the theory of representations”, Tr. Mosk. Mat. Obs., 12 (1963),  389–412  mathnet  mathscinet  zmath
32. È. B. Vinberg, S. G. Gindikin, I. I. Pyatetskii-Shapiro, “Classification and canonical realization of complex homogeneous bounded domains”, Tr. Mosk. Mat. Obs., 12 (1963),  359–388  mathnet  mathscinet  zmath
1962
33. I. M. Gel'fand, I. I. Shapiro-Pyatetskii, “Unitary representations in the space $G/\Gamma$, where $G$ is a group of real matrices of order $n$ and $\Gamma$ is a subgroup of integral matrices”, Dokl. Akad. Nauk SSSR, 147:2 (1962),  275–278  mathnet
34. I. M. Gel'fand, I. I. Pyatetskii-Shapiro, “Unitary representations in uniform spaces with discrete stationary group”, Dokl. Akad. Nauk SSSR, 147:1 (1962),  17–20  mathnet  mathscinet  zmath
35. I. I. Pyatetskii-Shapiro, “The structure of $j$-algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 26:3 (1962),  453–484  mathnet  mathscinet  zmath
36. I. I. Pyatetskii-Shapiro, “On bounded homogeneous domains in an $n$-dimensional complex space”, Izv. Akad. Nauk SSSR Ser. Mat., 26:1 (1962),  107–124  mathnet  mathscinet  zmath
1961
37. I. I. Pyatetskii-Shapiro, “Classification of bounded homogeneous domains in $n$-dimensional complex space”, Dokl. Akad. Nauk SSSR, 141:2 (1961),  316–319  mathnet  mathscinet  zmath
1960
38. I. I. Pyatetskii-Shapiro, “The theory of modular functions and related questions in the theory of discrete groups”, Uspekhi Mat. Nauk, 15:1(91) (1960),  99–136  mathnet  mathscinet  zmath; Russian Math. Surveys, 15:1 (1960), 97–128
1959
39. I. M. Gel'fand, I. I. Pyatetskii-Shapiro, “Theory of representations and theory of automorphic functions”, Uspekhi Mat. Nauk, 14:2(86) (1959),  171–194  mathnet  mathscinet  zmath
1957
40. I. I. Pyatetskii-Shapiro, “Some problems of harmonic analysis in homogeneous cones”, Dokl. Akad. Nauk SSSR, 116:2 (1957),  181–184  mathnet  mathscinet  zmath
41. I. I. Pyatetskii-Shapiro, “Estimate of the dimension of the space of automorphic forms for certain types of discontinuous subgroups”, Dokl. Akad. Nauk SSSR, 113:5 (1957),  980–983  mathnet  mathscinet  zmath
42. A. G. Postnikov, I. I. Pyatetskii, “A Markov-sequence of symbols and a normal continued fraction”, Izv. Akad. Nauk SSSR Ser. Mat., 21:6 (1957),  729–746  mathnet  mathscinet  zmath
43. A. G. Postnikov, I. I. Pyatetskii, “On Bernoulli-normal sequences of symbols”, Izv. Akad. Nauk SSSR Ser. Mat., 21:4 (1957),  501–514  mathnet  mathscinet  zmath
1956
44. I. I. Pyatetskii-Shapiro, “Singular modular functions”, Izv. Akad. Nauk SSSR Ser. Mat., 20:1 (1956),  53–98  mathnet  mathscinet  zmath
1954
45. I. I. Pyatetskii-Shapiro, “Supplement to the work “On the problem of uniqueness of expansion of a function in a trigonometric series””, Uch. Zap. Mosk. Gos. Univ., 165 (1954),  79–97  mathnet  mathscinet
1953
46. I. I. Pyatetskii-Shapiro, “On the distribution of prime numbers in sequences of the form $[f(n)]$”, Mat. Sb. (N.S.), 33(75):3 (1953),  559–566  mathnet  mathscinet  zmath
1952
47. I. I. Shapiro-Pyatetskii, “On a generalization of the notion of uniform distribution of fractional parts”, Mat. Sb. (N.S.), 30(72):3 (1952),  669–676  mathnet  mathscinet  zmath
48. I. I. Pyatetskii-Shapiro, “On a variant of the Waring-Goldbach problem”, Mat. Sb. (N.S.), 30(72):1 (1952),  105–120  mathnet  mathscinet  zmath
1951
49. I. I. Shapiro-Pyatetskii, “On the laws of distribution of the fractional parts of an exponential function”, Izv. Akad. Nauk SSSR Ser. Mat., 15:1 (1951),  47–52  mathnet  mathscinet  zmath
1950
50. I. I. Shapiro-Pyatetskii, “On an asymptotic formula for the number of Abelian groups whose order does not exceed $n$”, Mat. Sb. (N.S.), 26(68):3 (1950),  479–486  mathnet  mathscinet

2001
51. È. B. Vinberg, I. M. Gel'fand, S. G. Gindikin, E. B. Dynkin, V. A. Malyshev, R. A. Minlos, A. L. Onishchik, I. I. Pyatetskii-Shapiro, A. N. Rybko, Yu. M. Sukhov, S. B. Shlosman, “Fridrikh Israilevich Karpelevich (obituary)”, Uspekhi Mat. Nauk, 56:1(337) (2001),  147–152  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:1 (2001), 141–147  isi
1975
52. I. I. Pyatetskii-Shapiro, M. E. Novodvorskii, “Letter to the Editor”, Mat. Sb. (N.S.), 97(139):2(6) (1975),  316  mathnet  mathscinet; Math. USSR-Sb., 26:2 (1975), 294
1969
53. M. A. Evgrafov, N. M. Korobov, Yu. V. Linnik, I. I. Pyatetskii-Shapiro, N. I. Fel'dman, “Aleksandr Osipovich Gel'fond (obituary)”, Uspekhi Mat. Nauk, 24:3(147) (1969),  219–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 24:3 (1969), 177–178
1967
54. M. B. Barban, S. G. Gindikin, G. I. Perel'muter, I. I. Pyatetskii-Shapiro, M. A. Subkhankulov, N. G. Chudakov, “Symposium on Trigonometric Sums”, Uspekhi Mat. Nauk, 22:5(137) (1967),  207–209  mathnet
55. I. I. Pyatetskii-Shapiro, A. B. Shidlovskii, “Aleksandr Osipovich Gel'fond (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 22:3(135) (1967),  247–256  mathnet  mathscinet  zmath; Russian Math. Surveys, 22:3 (1967), 234–242
1965
56. I. I. Shapiro-Pyatetskii, “Lectures on modern mathematics. Vol. II. Book review”, Zh. Vychisl. Mat. Mat. Fiz., 5:6 (1965),  1142–1143  mathnet; U.S.S.R. Comput. Math. Math. Phys., 5:6 (1965), 235–236
1964
57. I. I. Shapiro-Pyatetskii, “Lectures on modern mathematics. Book Review”, Zh. Vychisl. Mat. Mat. Fiz., 4:5 (1964),  973–974  mathnet
1957
58. I. I. Pyatetskii-Shapiro, “А. Сельберг. Элементарное доказательство асимптотического закона распределения простых чисел”, Mat. Pros., Ser. 2, 1 (1957),  211–213  mathnet
1952
59. I. I. Pyatetskii-Shapiro, “Competition for the challenges for students of Mechanics and Mathematics faculty of Moscow State University (1950/51 school year)”, Uspekhi Mat. Nauk, 7:4(50) (1952),  185–187  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020